# SDR AALA990596

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND OUTBOARD SIDE STRINGER 26R AFT SIDE 620 FRAME LOWER CHORD ANGLE CORRODED.  REPAIRED CHORD ANGLE PER SRM 51-40-3 DOUBLER 17-7 MATERIAL .063 THICK 2.5 INCH BY 2.5 INCH BY 15 INCH WITH BAC30FQ6 FASTENERS AND 44 BACC30MB COLLARS.  (M)
